American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Z. Ditzian and V. Totik. Remarks on Besov spaces and best polynomial approximation . Proc. Amer. Math. Soc. 104 (1988) 1059-1066. MR 969047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] R. N. Mohapatra, P. J. O’Hara and R. S. Rodriguez. Simple proofs of Bernstein-type inequalities . Proc. Amer. Math. Soc. 102 (1988) 629-632. MR 928994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. M. Chawla and S. Gopalsamy. An estimate for the variance of a bounded measurable random variable . Proc. Amer. Math. Soc. 99 (1987) 199-200. MR 866453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gradimir V. Milovanović. An extremal problem for polynomials with nonnegative coefficients . Proc. Amer. Math. Soc. 94 (1985) 423-426. MR 787886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Peter Borwein. Markov's inequality for polynomials with real zeros . Proc. Amer. Math. Soc. 93 (1985) 43-47. MR 766524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] D. S. Lubinsky. A weighted polynomial inequality . Proc. Amer. Math. Soc. 92 (1984) 263-267. MR 754716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] B. D. Bojanov. Addendum to: ``Proof of a conjecture of Erd\H os about the longest polynomial'' [Proc. Amer. Math. Soc. {\bf 84} (1982), no. 1, 99--103;\ MR 83e:41018] . Proc. Amer. Math. Soc. 89 (1983) 188. MR 706541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. K. Varma. Some inequalities of algebraic polynomials having all zeros inside $[-1,\,1]$ . Proc. Amer. Math. Soc. 88 (1983) 227-233. MR 695248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. H. Tung. Bernstein's theorem for the polydisc . Proc. Amer. Math. Soc. 85 (1982) 73-76. MR 647901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] B. D. Bojanov. Proof of a conjecture of Erd\H os about the longest polynomial . Proc. Amer. Math. Soc. 84 (1982) 99-103. MR 633287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] A. K. Varma. Derivatives of polynomials with positive coefficients . Proc. Amer. Math. Soc. 83 (1981) 107-112. MR 619993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Zalman Rubinstein. Norm estimates relating polynomials and their derivatives . Proc. Amer. Math. Soc. 80 (1980) 78-82. MR 574512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2